Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 18, 2012, 9:22 PM EST for Colquitt County, Mitchell County, Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2012, 9:22 PM EST (02:22 UTC)
- Expired
- Feb 18, 2012, 10:00 PM EST
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Colquitt County, GA, Mitchell County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 9:32 PM EST | TSTM WND DMG | Pelham, GA | TREES AND POWER LINES DOWN IN PELHAM. TIME ESTIMATED FROM RADAR. |
| Feb 18, 9:55 PM EST | TSTM WND DMG | Moultrie, GA | SEVERAL TREES REPORTED DOWN ACROSS THE COUNTY |
| Feb 18, 9:55 PM EST | HAIL 0.88 | 2 N Moultrie, GA | NICKEL SIZE HAIL NORTH OF MOULTRIE. TIME ESTIMATED FROM RADAR. |
| Feb 18, 10:01 PM EST | HAIL 0.88 | 2 N Moultrie, GA | NICKEL SIZE HAIL AND TORRENTIAL DOWNPOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 8:24 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
127
WUUS52 KTAE 190222
SVRTAE
GAC071-205-190300-
/O.NEW.KTAE.SV.W.0024.120219T0222Z-120219T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 PM EST SAT FEB 18 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
EASTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 1000 PM EST
* AT 920 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FLINT TO VADA...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOERUN...MOULTRIE AND NORMAN PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3133 8364 3107 8380 3109 8431 3134 8412
3133 8376 3132 8375 3132 8372 3133 8371
TIME...MOT...LOC 0221Z 271DEG 37KT 3134 8415 3110 8431
$$
22-BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 2:54 PM EST, 6 hours 28 minutes earlier.
Area forecast discussion, Feb 18, 2:54 PM EST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST Sat Feb 18 2012
...SEVERE STORMS EXPECTED THIS EVENING AND TONIGHT...
...GUSTY WINDS LIKELY BEHIND THE FRONT SUNDAY...
...HIGH SURF AND DANGEROUS RIP CURRENTS LIKELY FOR THE PANHANDLE
BEACHES TONIGHT AND SUNDAY...
...FREQUENT GALE FORCE GUSTS EXPECTED OVER THE MARINE AREA ON
SUNDAY...
.MESOSCALE UPDATE / NEAR TERM...
Objectively drawn surface analysis in the past several hours
indicates a convectively-induced surface mesolow around 1006mb just
north of Lake Pontchartrain (near Slidell, LA). This was accompanied
by an area of focused pressure falls to the east over south Alabama
and the western Florida Panhandle. As such, a warm front is
beginning to make progress inland with mid-60s dewpoints lurking
right at the Gulf shoreline. KPAM is currently reporting a 66F
dewpoint. As focused pressure falls continue ahead of the mesolow,
surface winds are likely to shift to a more SSE-SE direction and
draw deeper moisture onshore more quickly. The surface winds are
also likely to increase, and boundary layer flow in general will
increase rapidly in the next few hours over the western part of our
area. Recent hodograph derived from the VWP at KMOB radar shows a
large cyclonically curved hodograph with a distinct kink around 500m
AGL, and 0-1km SRH as high as 650 m^2/s^2. It is likely that the
mesolow is having a major role in enhancing these values, and should
a similar low-level wind response occur further to the east this
would increase the tornado threat substantially for SE AL and west
of the Apalachicola River. Hodograph is quickly expanding at EVX
radar at the moment as well, with 0-1km SRH already up around 180
m^2/s^2. The timing mentioned earlier still looks good with storms
arriving around 23z in our western areas, and lasting through the
night as they move from west to east.
Once again, the primary threat still looks to be damaging winds with
fast storm motions and 40-45 knot flow just 1500-2000 feet AGL.
However, the tornado threat is definitely non-zero and will be
enhanced near line mesovortices and in discrete cells. The tornado
threat would likely be higher this evening if pressure falls ahead
of the mesolow continue into our western areas.
.SHORT TERM (SUNDAY THROUGH MONDAY NIGHT)...
Strong to severe storms will remain possible into Sunday morning as
the front works across our South Central GA and eastern FL Big Bend
zones. SPC has these areas under a slight risk for severe. After
cold frontal passage, it will get quite windy across the region on
Sunday. A look at BUFKIT profiles shows that we could get some
pretty decent gusts in the west and northwest flow behind the cold
front and we have gone ahead and pulled the trigger on a wind
advisory. We also continue to forecast some 6-foot surf along the
Panhandle coast with an associated high rip current risk. As the
surface low tracks off the Carolina coast Sunday evening, the
gradient will quickly weaken and wind gusts will drop below advisory
levels before midnight. Cooler air will arrive for Sunday night and
Monday, although temps will only drop a few degrees below normal.
.LONG TERM (TUESDAY THROUGH NEXT SATURDAY)...
No major weather concerns of note over the extended range of the
forecast. GFS and ECMWF models still appear to be in good agreement
through the week. Another frontal system sets up over the Gulf Coast
on Thursday. This is somewhat later than previously thought. The
forecast has been adjusted to come in line with this thinking.
&&
.MARINE (TONIGHT THROUGH THURSDAY)...
This will not be the best weekend for boating across the northeast
Gulf of Mexico. An area of low pressure will track from the
northwest Gulf northeast to Central AL by tonight and then off the
Carolina coast by Sunday evening. As the low passes to the north, it
will pull a strong cold frontal across the waters from late tonight
through Sunday morning. Onshore winds and seas will increase
substantially tonight and there will be a threat of strong to severe
storms ahead of the front. After frontal passage, strong westerly
winds are expected to gust to gale force with seas exceeding 10 feet
offshore. The gale watch has been upgraded to a warning for Sunday
due to these gusts. Conditions will begin to improve across the
waters Sunday night and conditions are expected to drop below
advisory levels by daybreak Monday. High pressure will move off the
Southeast U.S. coast on Tuesday. A warm front will lift across the
waters Tuesday night and Wednesday with a cold frontal passage on
Thursday.
&&
.AVIATION (THROUGH 18Z SUNDAY)...
The stratus has been a bit more stubborn to erode than previously
expected. Ceilings have generally increased into the MVFR range
through the morning hours, although TLH was still holding on to
IFR (900ft CIGS) as of 17z. With additional diurnal mixing over
the next couple hours, we are expecting MVFR ceilings to prevail
at most of the terminals through the afternoon. First major
concern is with overnight thunderstorms. We used an average of
model guidance to push things through starting around 01-03z at
DHN and ECP, to around 08-10z at VLD. Trend should be for the
thunderstorms to weaken with time, but they could be quite
organized over the western terminals - particularly ECP and DHN,
but also possibly TLH and ABY. Therefore, TEMPO groups were
inserted at those four sites with gusts generally 30-35kt. After
the front clears through, it should be a windy day tomorrow.
&&
.FIRE WEATHER...
A strong low pressure system will bring much needed rain to the
region tonight and early Sunday. Some locations could see as much as
2 to 3 inches of rain. Drier air will overspread the area behind the
cold front on Sunday into the first part of the week. Although it
will be breezy Sunday, there are no fire weather concerns as minimum
relative humidities are forecast to stay above critical levels. On
Monday, minimum relative humidities are forecast to drop below 35
percent across most the interior portions of north Florida but all
other fire weather parameters will not meet Red Flag criteria. There
are no other fire weather concerns at least through the remainder of
the work week.
&&
.HYDROLOGY...Northern portions of the HSA are forecast to get
widespread basin-average 2- to 3-inch rainfall totals with this
event with lesser amounts to the southeast. This would result in the
Kinchafoonee at Dawson reaching flood stage by midday Monday with a
crest just shy of moderate flood stage Wednesday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 73 39 65 44 / 80 50 0 0 10
Panama City 61 68 41 62 51 / 90 30 0 0 10
Dothan 58 65 37 62 46 / 100 30 0 0 10
Albany 58 69 37 62 43 / 100 60 0 0 10
Valdosta 61 73 39 63 44 / 70 60 0 0 10
Cross City 62 73 39 66 43 / 40 50 0 0 10
Apalachicola 63 70 41 61 48 / 70 40 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 9 AM to 10 PM CST Sunday for all zones.
GA...Wind Advisory from 10 AM to 11 PM EST Sunday for all zones.
FL...Wind Advisory from 10 AM EST /9 AM CST/ to 11 PM EST /10 PM CST/
Sunday for all zones.
High Surf Advisory from 1 AM EST /Midnight CST/ Sunday to 1 AM
EST /Midnight CST/ Monday for Coastal Bay-Coastal Gulf-
South Walton.
GM...Small Craft Advisory from 4 AM Sunday to 7 AM EST Monday for
Apalachee Bay-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
Small Craft Advisory from 10 PM this evening to 4 AM EST Sunday
for Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Apalachicola to Destin
FL out 20 NM-Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Destin FL from
20 to 60 NM.
Small Craft Advisory from 9 PM Sunday to 7 AM EST Monday for
Coastal waters From Ochlockonee River to Apalachicola FL
out to 20 NM-Coastal waters from Apalachicola to Destin FL
out 20 NM-Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Destin FL from
20 to 60 NM.
Gale Warning from 4 AM to 9 PM EST Sunday for Coastal waters
From Ochlockonee River to Apalachicola FL out to 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
Near Term/Aviation...Lamers
Fire Weather...Barry
Long Term...Lericos
Rest of Discussion...WoolHazardous weather outlook, Feb 18, 9:04 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 904 PM EST SAT FEB 18 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-191200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 904 PM EST SAT FEB 18 2012 /804 PM CST SAT FEB 18 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM EST/ 3 AM CST FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR DIXIE COUNTY...ALMOST ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE ADJACENT COASTAL WATERS FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 20 NM... ALSO...THE TORNADO WATCH HAS BEEN CANCELLED FOR ALL OF EXTREME SOUTHEAST ALABAMA...AND FOR CLAY AND QUITMAN COUNTIES IN SOUTHWEST GEORGIA. A VIGOROUS LOW PRESSURE SYSTEM WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH OUR REGION OVERNIGHT. THIS LOW WILL CONTINUE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY PRODUCE DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND FLASH FLOODING OVER PARTS OF THE FLORIDA PANHANDLE. ALSO...OTHER HAZARDOUS WEATHER WILL INCLUDE... HIGH SURF AND DANGEROUS RIP CURRENTS ARE EXPECTED ALONG THE BEACHES. STRONG WINDS AND HIGH SEAS ARE LIKELY FOR A LARGE PORTION OF THE COASTAL WATERS STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON SUNDAY WITH GUSTS OF 40 TO 45 MPH POSSIBLE ACROSS THE AREA. FREQUENT GALE FORCE GUSTS ARE LIKELY OVER A LARGE PORTION OF THE COASTAL WATERS ON SUNDAY WITH HIGH SURF AND DANGEROUS RIP CURRENTS CONTINUING ALONG THE BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE CONSIDERED ACTIVATED AND SHOULD REMAIN SO FOR THE REST OF TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
In the hours before
Local storm report, Feb 18, 8:03 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN GENEVA 31.04N 85.88W
02/18/2012 E2.00 INCH GENEVA AL DEPT OF HIGHWAYS
HEAVY RAINFALL GENERATED 2 TO 3 INCHES OF WATER ON
MAGNOLIA AVE NEAR WALMART AND OVER NORTH MERRITT.
&&
LANIERLocal storm report, Feb 18, 8:08 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND GST DEFUNIAK SPRINGS AIRPOR 30.73N 86.15W
02/18/2012 E60 MPH WALTON FL TRAINED SPOTTER
STORM SPOTTER ESTIMATES GUST TO 60 MPH.
&&
LANIERLocal storm report, Feb 18, 8:22 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST DEFUNIAK SPRINGS AIRPOR 30.73N 86.15W
02/18/2012 E60.00 MPH WALTON FL TRAINED SPOTTER
STORM SPOTTER ESTIMATES GUST TO 60 MPH.
&&
LANIERLocal storm report, Feb 18, 8:33 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD GENEVA 31.04N 85.88W
02/18/2012 GENEVA AL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF 3.1 INCHES OF RAIN AND MINOR
FLOODING IN THE CITY OF GENEVA ALABAMA.
&&
GOULDLocal storm report, Feb 18, 8:37 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HEAVY RAIN ESTO 30.98N 85.65W
02/18/2012 U0.00 INCH HOLMES FL TRAINED SPOTTER
RAINING 4IN/HR RATE AND HEAVY LIGHTNING
&&
ELIZABETH.VICKERYLocal storm report, Feb 18, 9:03 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 PM EST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG MARIANNA 30.77N 85.24W
02/18/2012 JACKSON FL LAW ENFORCEMENT
ONE TREE REPORTED DOWN
&&
ELIZABETH.VICKERYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:24 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 51 min |
| Feb 18, 8:15 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller | 45 min |
| Feb 18, 8:34 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 41 min |
| Feb 18, 8:53 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 37 min |
| Feb 18, 9:10 PM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Worth | 50 min |
| Feb 18, 9:11 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 49 min |
| Feb 18, 9:12 PM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 2 hr |
| Feb 18, 9:39 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 51 min |
| Feb 18, 9:44 PM EST | Areal Flood Advisory | TAE | Berrien, Brooks, Colquitt, Cook, Dougherty, Grady and 7 more | 2 hr |
| Feb 18, 9:50 PM EST | Severe Thunderstorm Warning | TAE | Seminole | 40 min |
| Feb 18, 9:57 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin, Tift, Turner, Worth | 48 min |
| Feb 18, 10:02 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes | 43 min |
| Feb 18, 10:30 PM EST | Tornado Warning | TAE | Berrien, Lanier | 30 min |
| Feb 18, 10:46 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Lanier | 14 min |
| Feb 18, 11:47 PM EST | Areal Flood Advisory | TAE | Decatur, Grady, Seminole, Thomas | 118 min |
| Feb 19, 11:12 AM EST | River Flood Warning | TAE | Lee | 27 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.